N-Bomb

What Is N-Bomb?

N Bomb synthetic drug

The latest in synthetic drugs known as “N-Bomb” is creating quite an explosion in communities across America. The new synthetic drug was introduced in America in 2010. At least 17 deaths are blamed on N-Bomb. The Drug Enforcement Administration has declared N-Bomb a Schedule I substance.

Synthetic drugs are extremely dangerous, and N-Bomb is potentially deadly. Parents, law enforcement, first responders and physicians should be aware this and all synthetic drugs and their effects. N-Bomb is marketed as “legal” or “natural” LSD. It is one of many synthetic drugs from the family of NBOMe class of drugs. According to the United Nations Office on Drugs and Crime, NBOMe’s were developed to map serotonin receptors in the brain. Today they are one of the most frequently abused designer drugs being marketed. N-Bomb is sold as blotter paper, powder, or liquid. It can be ingested, snorted, or inserted rectally or vaginally.

Symptoms of N-Bomb Use

Patients treated for N-Bomb poisoning require heavy sedation to calm aggression and violence. External cooling measures are needed to treat hypothermia or overheating of the body. The goal is to manage agitation and prevent organ damage. Authorities cracking down on the transport and sale of cocaine, ecstasy, and marijuana has led to synthetic drug use.

The quality control on these street drugs is nonexistent, and misjudging a dose could lead to significant toxicity. Symptoms of toxicity may include hypertension, rapid, or irregular heartbeat, hypothermia, dilated pupils, agitation, aggressive behavior, delirium, hallucinations, seizures, and even renal failure or coma.

Back in May 2014, the DEA announced that it would begin cracking down on synthetic drugs in 25 states. The DEA’s initiative was also spurred on by reports that revenue from synthetic drugs often end up in the pockets of terrorist and criminal organizations in the Middle East. Authorities made over 120 arrests, served around 200 warrants, and seized upward of $20 million in cash.

________________________________________

Do not attempt to detox from drugs without proper medical supervision, as it can be life threatening. At the very first signs of drug withdrawal symptoms, you should seek medical attention immediately. If this is a medical emergency dial 911 immediately.

One thought on “N-Bomb

Leave a Reply

Your email address will not be published. Required fields are marked *